Tikhonov regularization of an elliptic PDE
S. Sheela and
Arindama Singh
Mathematics and Computers in Simulation (MATCOM), 2001, vol. 57, issue 1, 1-4
Abstract:
This paper considers an elliptic PDE with a small parameter multiplied with one of the derivatives. Recognizing the equation as an ill-posed equation, Tikhonov’s regularization is used to cast a related well-posed problem. A-priori estimates of the regularized solution and of the difference between the original and the regularized one are also derived. It is suggested that the regularized solution may be computed by using any well-known numerical method.
Keywords: Singular perturbation; Elliptic PDE; Boundary value problem; Regularization (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847540000272X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:57:y:2001:i:1:p:1-4
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().